# SDR EPUA20130506001

- Difficulty date: April 24, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N9400M
- Make and model: Cessna 207A
- Aircraft serial: 20700687
- Aircraft time: 29,639 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Taxi Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXI LIGHT SWITCH SMOKING.  MAINT R & R LIGHT SWITCH AND OPS CHECKED GOOD.
